MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. BARD FLAT MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. BARD FLAT MESH; SURGICAL MESH
Catalog Number 0112670
Medical Device Problem Codes Defective Device (2588); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time no conclusions can be made.A review of the manufacturing records was performed and found that the lot was manufactured to specification.Information is limited at this time.Should additional information be provided a supplemental emdr will be submitted.Not returned.
 
Event or Problem Description
Per information provided by the patient's attorney, medical records & product id page: on (b)(6) 2013 the patient was diagnosed with a vaginal vault prolapse, inclusion cyst and underwent a robotic assisted laparoscopic abd sacrocolpopexy with implant of a bard/davol flat mesh and excision of inclusion cyst.Per the operative report details, "the mesh (davol flat) was tailored to cover the cuff.Once done, it was secured to the cuff using ethibond sutures.Attention was then placed to the sacral promontory.The retroperitoneum was then incised to make a tunnel to close over the mesh.Once this was done, the mesh (davol flat)was tensioned appropriately.The autosuture tacker was used to fix 2 titanium helical fasteners to the sacral promontory." attorney alleges unspecified adverse patient outcomes associated with use of device.

Brand Name
BARD FLAT MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key8713184
Report Number1213643-2019-05221
Device Sequence Number14064994
Product Code FTL
UDI-Device Identifier00801741016523
UDI-Public(01)00801741016523
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2018
Device Catalogue Number0112670
Device Lot NumberHUXB1559
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2019
Initial Report FDA Received Date06/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;